Genericity and measure for exponential time

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Genericity and Measure for Exponential Time1

Recently Lutz [14,15] introduced a polynomial time bounded version of Lebesgue measure. He and others (see e.g. [11,13,14,15,16,17,18,20]) used this concept to investigate the quantitative structure of Exponential Time (E=DTIME (2lin)). Previously, Ambos-Spies, Fleischhack and Huwig [2,3] introduced polynomial time bounded genericity concepts and used them for the investigation of structural pr...

متن کامل

Genericity, Randomness, and Polynomial-Time Approximations

Polynomial-time safe and unsafe approximations for intractable sets were introduced by Meyer and Paterson [Technical Report TM-126, Laboratory for Computer Science, MIT, Cambridge, MA, 1979] and Yesha [SIAM J. Comput., 12 (1983), pp. 411–425], respectively. The question of which sets have optimal safe and unsafe approximations has been investigated extensively. Duris and Rolim [Lecture Notes in...

متن کامل

Strong Reductions and Immunity for Exponential Time

This paper investigates the relation between immunity and hardness in exponential time. The idea that these concepts are related originated in computability theory where it led to Post’s program, and it has been continued successfully in complexity theory [9, 13, 20]. We study three notions of immunity for exponential time. An infinite set A is called • EXP-immune, if it does not contain an inf...

متن کامل

New parametric generalized exponential fuzzy divergence measure

The present paper introduces a parametric generalized exponential measure of fuzzy divergence of order α with the proof of its validity. A particular case of proposed fuzzy divergence measure is studied. Some properties of the new divergence measure between different fuzzy sets are proved. We establish a relation between exponential fuzzy entropy of order α and our fuzzy divergence measure. Fur...

متن کامل

Exponential Dichotomies for Dynamic Equations on Measure Chains

In this paper we introduce the notion of an exponential dichotomy for not necessarily invertible linear dynamic equations in Banach spaces within the framework of the “Calculus on Measure Chains.” Particularly this unifies the corresponding theories for difference and differential equations. We apply our approach to obtain results on perturbed systems. 2000 Mathematics Subject Classification. 3...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Theoretical Computer Science

سال: 1996

ISSN: 0304-3975

DOI: 10.1016/0304-3975(96)89424-2